advise needed- should I take fertilaid...

Hey Ladies,


Still no AF, my last AF was may 8th, I have all the symptoms, which is really annoying but still no AF, I have read that fertilaid helps start a period, and there's a lot of positive reviews on it, I am just not sure if I should continue the dreadful wait for AF or try this product...


 

Posted on June 13, 2013 at 5:01 pm
MKCalderon
3
04/25/2010
MKCalderon

MKCalderon

  • 3
  • 13
  • 1.05k
130
Followers
132
Following

(6) Comments

NicoleJuliette
5
11/12/2011
NicoleJuliette

NicoleJuliette

  • 5
  • 18
  • 8.5k
294
Followers
296
Following

NicoleJuliette

I'm not too familiar with fertilaid but I know you just came off depo recently and it can take some time to regulate. Depending on how quickly you hope to conceive, that's how I would base my decision. If you're OK with not conceiving quickly, than I would hold off on taking things that can mess with your body regulating itself. But, if you really anxious for everything to get going then I would consider it. GL!

Posted on June 14, 2013 at 3:05 am
Claire27
4
06/19/2010
Claire27

Claire27

  • 4
  • 15
  • 4.99k
97
Followers
101
Following

Claire27

When you say you have all the symptoms....do you mean tender boobs, cramping, bloating - everything you would normally have but without any actual bleeding?

Posted on June 14, 2013 at 3:54 am
MKCalderon
3
04/25/2010
MKCalderon

MKCalderon

  • 3
  • 13
  • 1.05k
130
Followers
132
Following

MKCalderon

Yup all the AF symptoms, tender,sore and very big breast!! I have taken idk how many HPT and they are all negative, I have a scheduled visit with my GYN on Monday.

Posted on June 14, 2013 at 4:38 am
littlebit07
4
07/14/2012
littlebit07

littlebit07

  • 4
  • 16
  • 2.46k
128
Followers
127
Following

littlebit07

I would wait and ask my GYN, especially before taking anything new that might mess with your body's natural rhythm, or affect your baby if you are in the early stages of pregnancy and just not showing positive on a test yet. Good luck, keep us posted:)

Posted on June 14, 2013 at 4:49 am
Kristen_Tater
10
08/20/2011
Kristen_Tater

Kristen_Tater

  • 10
  • 21
  • 14.5k
661
Followers
664
Following

Kristen_Tater

Ditto littlebit & Nicole... I haven't heard much about it... but I would wait to talk with you GYN since you haven't gotten your period yet, and this is your first AF after stopping the shot. Especially since your body is trying to regulate itself, you may want to wait until talking with your gyn. I'm ALL for trying new things, but in this case since you haven't gotten your AF I would wait.

Posted on June 14, 2013 at 7:31 am
Claire27
4
06/19/2010
Claire27

Claire27

  • 4
  • 15
  • 4.99k
97
Followers
101
Following

Claire27

Ask your Dr to run a thyroid check....I have learned that coming off of hormonal birth control can temporarily upset your thyroid.  When I came off my thyroid shifted drastically.  I already have a thyroid condition that is medicated, but my medication had to be adjusted, monitored and then adjusted back after just a couple of months.....but apparently it is not uncommon to happen for a month or so for people that have normal thyroids - your body just goes a little crazy sometimes =)


The first symptoms I had of having a thyroid issue was that I stopped getting my period, but I had all the symptoms of having AF - I even had the horrible cramping that I usually get, just no bleeding at all.

Posted on June 14, 2013 at 8:28 am

Have a question? Contact Support
Top Contributors this Week
LauraSweet
13 posts
krosa
12 posts
alyciamarlene
11 posts
shawnelanglais
shawnelanglais
11 posts
Canooknic
9 posts
NicholeB
8 posts